# SDR MWEA020562

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 99116032
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING XCW 58 LOWER WING TEE REQUIRES REPAIR OR REPLACEMENT DUE TO CORROSION REMOVAL.  REMOVED WING TEE, RECEIVED NEW WING TEE, LOCATED AND DRILLED AND INSTALLED WING TEE.
